On the Best Polynomial Approximations of Entire Transcendental Functions of Many Complex Variables in Some Banach Spaces
Abstract
For the entire transcendental functions f of many complex variables m(m≥2) of finite generalized order of growth ρm(f;α,β), we obtain the limiting relations between the indicated characteristic of growth and the sequences of best polynomial approximations of f in the Hardy Banach spaces H q (U^m ) and in the Banach spaces Bm(p, q, ⋋) studied by Gvaradze. The presented results are extensions of the corresponding assertions made by Varga, Batyrev, Shah, Reddy, Ibragimov, and Shikhaliev to the multidimensional case.Downloads
Published
25.12.2014
Issue
Section
Research articles
How to Cite
Vakarchuk, S. B., and S. I. Zhir. “On the Best Polynomial Approximations of Entire Transcendental Functions of Many Complex Variables in Some Banach Spaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 66, no. 12, Dec. 2014, pp. 1598–1614, https://umj.imath.kiev.ua/index.php/umj/article/view/2249.